Your Cart

Your cart is empty

Home  >  Volume 36 (no2)

OPTIMAL EXPECTED VALUE OF ASSETS UNDER PARABOLIC EQUATION WITH MARKET PRICE OF RISK NOT ZERO by Joy Ijeoma Adindu-Dick and Bright O. Osu (pages 183-186)
Sale price: $5.00
Quantity:

ABSTRACT

This paper deals with optimal expected value of assets under parabolic equation when the market price of risk is not equal to zero. A seemingly Black-Scholes parabolic equation was obtained and then solved using Euler’s substitution method when the market price of risk is not zero. We then used our result for the optimal prediction of the expected value of assets.      

Keywords: Fractal scaling exponent, Black-Scholes equation, Assets price return, optimal value, parabolic equation.

Close
Loading...